december 2023 A remark on the Galois-type correspondence between ideal coideals and comodule subrings of a Hopf algebroid
Paolo Saracco
Bull. Belg. Math. Soc. Simon Stevin 30(5): 668-682 (december 2023). DOI: 10.36045/j.bbms.230816

Abstract

We exhibit a bijective correspondence between certain left ideal coideals in a Hopf algebroid for which the resulting quotient is a coequalizer and certain right coideal subrings which are themselves an equalizer, remarkably improving a recent result obtained in collaboration with L. El Kaoutit, A. Ghobadi, and J. Vercruysse. Interpreting this result in the Hopf algebra setting provides a bijective correspondence which extends the previously known cases.

Citation

Download Citation

Paolo Saracco. "A remark on the Galois-type correspondence between ideal coideals and comodule subrings of a Hopf algebroid." Bull. Belg. Math. Soc. Simon Stevin 30 (5) 668 - 682, december 2023. https://doi.org/10.36045/j.bbms.230816

Information

Published: december 2023
First available in Project Euclid: 13 February 2024

Digital Object Identifier: 10.36045/j.bbms.230816

Subjects:
Primary: 06A15 , 16T05 , 16T15 , 18A30

Keywords: coideal subrings , Galois correspondence , Hopf algebras , Hopf algebroids , ideal coideals

Rights: Copyright © 2023 The Belgian Mathematical Society

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.30 • No. 5 • december 2023
Back to Top